MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE E RIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE E RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism (1829)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2020-00345 and 3007963827-2020-00174.Concomitant medical devices: all poly patella standard size 32 mm diameter 8.5 mm thickness catalog#: 00597206532 lot#: 64591619, trabecular metal cruciate retaining monoblock tibial component: yellow size 4 c-h 10mm catalog#: 00588604410 lot#: 64059750.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient developed right deep vein thrombosis approximately two weeks after right total knee arthroplasty.No additional patient consequences were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b7, g4, g7, h2, h3, h6, and h10.Procedural related complications are influenced by the "type of surgery, patients pre-existing comorbid state, and perioperative management." deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt/blood clot.Even with the administration of preventive medication, dvt/blood clots can still develop.Root cause can be attributed to the procedure.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL COMPONENT PRECOAT SIZE E RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10255909
Report Number3007963827-2020-00174
Device Sequence Number19704297
Product Code JWH
UDI-Device Identifier00889024206984
UDI-Public(01)00889024206984(17)290731(10)64247000
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00595001502
Device Lot Number64247000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight61